# SDR REXA2016032600487

- Difficulty date: March 26, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST MOTOR, ATTACH BRACKET CRACKED AT LOWER RADIUS.  R & R PAX DOOR ASSIST MOTOR ATTACH BRACKET IAW SRM 51-42-06 & SRM 51-40-11.
